# SDR UIEA2025040900450

- Difficulty date: April 9, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 108,268 hours, 21,049 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Pbe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY PBE SEAL BROKEN.  MEL 35-20-01-01 CAT C.  R/R PBE SEAL & BRACKET IAW AMM 25-64-00 & IPC 25-64-06-01. OPS CHK GOOD. NO FURTHER DEFECTS NOTED.
